SMF

Ondes aquatiques de dimension 2 en coordonnées holomorphes II : solutions globales

Two dimensional water waves in holomorphic coordinates II : global solutions

Mihaela Ifrim, Daniel Tataru
Ondes aquatiques de dimension 2 en coordonnées holomorphes II : solutions globales
  • Consulter un extrait
  • Année : 2016
  • Fascicule : 2
  • Tome : 144
  • Format : Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 35Q35, 76B15.
  • Pages : 369-394
  • DOI : 10.24033/bsmf.2717
This article is concerned with the infinite depth water wave equation in two space dimensions. We consider this problem expressed in position-velocity potential holomorphic coordinates, and prove that small localized data leads to global solutions. This article is a continuation of authors' earlier paper [?].
Gravity waves, normal form, wave packets, modified energy method.
Prix
Adhérent 14 €
Non-Adhérent 20 €
Quantité
- +